I was dx'd with hashimotos thyroid autoimmune disease in 2002. I have never been able to regulate my levels. Over the past few months I have been feeling increasingly bad, and looking bad as well. I was losing weight and I thought b/c I cut breads out of my diet, as well as many sugars. But I now see I look gaunt in my face especially. I have had brain fog, poor concentration and poor memory and loss of energy and enthusiasm overall. But about 1 week ago I had a crash, I got out of bed, bathed and dressed, and went back to bed...I couldn't make it to work I felt so weak. I had also been dx'd with bletharitis about 1 yr ago which is dry eyes and the eyes always feel tired. I thought all this was due to still not regulating thyroid (hypo) and to a bletharitis attack. But last weekend I felt very weak, it would come and go and I had good and bad times. I managed to make it to work all week and some good days, some not so good, but today (friday) I felt the same as last week, very weak again. I went to work, but had stomach cramps on top of overall malaise and came home within 10 minutes. My blood work last week is this:
Cortisol 20.83 (range 4-22)
DHEA-S 65.8 (range 35-430)
Ferritin 32 (range 20-200)
Iron Serum 109 (range 37-170)
Prolactin 5.6 (range 3-30)
Iron Binding Capacity 401 (range 250-450)
Iron Saturation 27.2% (range 20-50%)
A ND said my DHEA was low, my cortisol on high range, and ferritin level low. He said I was under too much stress and it was adrenal weakness caused my stress which is also causing my hairloss, but he didn't tell me if it is very dangerous or how to procede. He had given me previously some adrenal, liver and intestinal detox drops which I started taking 2 days ago but that's when my stomach really began to bother me...I don't know if that is part of the detox procedure, but I think I should stop taking these now. I will take more Vit.B complex and Vit.C, and magnesium (which he had also told me to take before but I didn't feel well on this also)....
I would appreciate any comments. I would like to stop this before it gets worse or later uncontrollable....